# SDR ABXA200810270254

- Difficulty date: September 26, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 65,214 hours, 30,429 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580124
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT FAN ENGINE VIBRATION HIGH 4.7. OTHER VIBRATION INDICATIONS WERE:  AIRPLANE VIBRATION, AUDIBLE NOISE, VIBRATION FOLLOWS THRUST CHANGE.  REPLACED NR 1 ENGINE PER WORK CARD NR 7010.  OPS CHECK NORMAL.
